Communications in Analysis and Geometry

Volume 11 (2003)

Number 4

The Dirac-Witten Operator on Spacelike Hypersurfaces

Pages: 737 – 750

DOI: http://dx.doi.org/10.4310/CAG.2003.v11.n4.a5

Authors

Oussama Hijazi

Xiao Zhang

Abstract

We establish optimal lower bounds for the eigenvalues of the Dirac- Witten operator of compact (with or without boundary) spacelike hypersurfaces of a Lorentzian manifold, whose metric satisfies the Einstein field equations and whose energy momentum-tensor satisfies the dominant energy condition.

Full Text (PDF format)